# SDR SIMA201026704

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 20,480 hours, 18,123 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 4458 WHILE AT THE GATE WITH PASSENGERS BOARDED THERE WAS A NOTICEABLE FUEL ODOR APPARENT TO PASSENGERS AND FLIGHT CREW WITH ENGINES AND APU NOT RUNNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND RESIDUAL FUEL UNDER FLOOR BOARDS BETWEEN STATION 9984.0 TO 15721.0.  NO LEAKS FOUND AS PER "CONTRACT COMPANY" FFC SERVICES (REPAIR ORDER) 5100680, IAW EMB -28-11-00.  FUEL CELL REPAIR CONTRACTOR PRESSURIZED TANK WITH NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
